# SDR 2002F01021

- Difficulty date: October 17, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND CENTER EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY FOR EXTERIOR OVERWING EXIT LIGHT.  OPERATIONAL CHECKED OK IAW 33-50-22.  AIRCRAFT RETURNED TO SERVICE.  (M)
